# SDR DALA2016041603092

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y254  AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24.  REPLACED FLOORBEAM +Y254 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWG D53112816.
